# SDR CALA2022112103188

- Difficulty date: November 21, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 54,688 hours, 5,363 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32153024
- Condition: Warning Message
- Location: Lh Side
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED OFF ENG L EICAS D URING TAKE OFF ROLL. FOUND PRSOV LOCKED IN THE  CLOSED POSITION. UNLOCKED AND REACTIVATED PRSOV. WRENCH CHECKED HPSOV SENSE LINES, VALVE NOT STOCKED IAD. HPSOV IS CURRENTLY IN THE UNLOCKED POSITION. HPSOV VALVE REPLACED  ACCOMPLISHED HPSOV OPERATIONAL TEST REF AMM 36-11-07, OPS CHECK OK NO FAULTS NOTED.
